# SDR UALA2012070903666

- Difficulty date: July 7, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1640 CORRODED AT BL 0.   REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF SRM LIMITS.  REMOVED FLOORBEAM UPPER TEE FROM LBL 9.5 TO RBL 68.  ACCOMPLISHED NDT OF TRIMMED EDGE AND EXISTING FASTENER HOLES AND HOLES COMMON TO REPAIR.  NO CRACKS FOUND.  FABRICATED AND INSTALLED REPAIR TEE, FILLERS AND ANGLES REF ECRA 5360- 01205. MAJOR REPAIR
